MAUDE Adverse Event Report: VYAIRE MEDICAL LOW FLOW MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL LOW FLOW MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number LOW FLOW MICROBLENDER 9320
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the 3920 low flow micro blender series fio2 is out of specs.As of this time there is no information about patient involvement in this reported event.

Brand Name
LOW FLOW MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9909035
Report Number2021710-2020-11689
Device Sequence Number3375016
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355(11)20190508
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW FLOW MICROBLENDER 9320
Device Catalogue Number03920A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1